Alert archive / Idaho / Frost Advisories in 2011

Frost Advisory 1, NWS Pocatello, ID

June 2, 2011

NWS Pocatello, ID issued this frost advisory at Jun 2, 2011, 1:32 PM MDT. It took effect at Jun 3, 2011, 2:00 AM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jun 2, 2011, 1:32 PM MDT (19:32 UTC)
In effect from
Jun 3, 2011, 2:00 AM MDT
Expired
Jun 3, 2011, 8:08 AM MDT
In force
6 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

840 
WWUS75 KPIH 021932
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
132 PM MDT THU JUN 2 2011

IDZ020-021-030315-
/O.NEW.KPIH.FR.Y.0001.110603T0800Z-110603T1500Z/
/O.CON.KPIH.WI.Y.0025.000000T0000Z-110603T0300Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT...
MASSACRE ROCKS
132 PM MDT THU JUN 2 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH AT
  TIMES.

* TEMPERATURE: LOWS OF 30 TO 34 DEGREES DEVELOPING AFTER 2 AM MDT
  TONIGHT.

* TIMING: WINDS WILL BEGIN TO DIMINISH AFTER 8 PM MDT TONIGHT. 

* LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS...
  IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL 
  COMPLEX 

* IMPACTS: STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR HIGH PROFILE VEHICLES. SENSITIVE VEGETATION MAY BE KILLED
  OR DAMAGED IF LEFT UNCOVERED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

IDZ017-030315-
/O.NEW.KPIH.FR.Y.0001.110603T0800Z-110603T1500Z/
EASTERN MAGIC VALLEY-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY
132 PM MDT THU JUN 2 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY. 

* TEMPERATURE: LOWS OF 30 TO 34 DEGREES DEVELOPING AFTER 2 AM MDT TONIGHT.

* LOCATIONS INCLUDE: BURLEY...RUPERT...SHOSHONE...CAREY

* IMPACTS: SENSITIVE VEGETATION MAY BE KILLED OR DAMAGED IF LEFT
  UNCOVERED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
3 follow-up statements
787 
WWUS75 KPIH 030232
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
832 PM MDT THU JUN 2 2011

IDZ020-021-031045-
/O.EXP.KPIH.WI.Y.0025.000000T0000Z-110603T0300Z/
/O.CON.KPIH.FR.Y.0001.110603T0800Z-110603T1500Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
CRATERS OF THE MOON...INL COMPLEX...POCATELLO...BLACKFOOT...
MASSACRE ROCKS
832 PM MDT THU JUN 2 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT
FRIDAY...
...WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 9 PM MDT THIS EVENING. A FROST
ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY. 


* TEMPERATURE: LOWS OF 30 TO 34 DEGREES DEVELOPING AFTER 2 AM 
  MDT TONIGHT. 

* TIMING: THE COLDEST TEMPERATURES WILL OCCUR BETWEEN 2 AM AND 9
  AM MDT FRIDAY MORNING.

* LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS...
  IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL 
  COMPLEX 

* IMPACTS: SENSITIVE VEGETATION MAY BE KILLED OR DAMAGED IF LEFT
  UNCOVERED TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

IDZ017-031045-
/O.CON.KPIH.FR.Y.0001.110603T0800Z-110603T1500Z/
EASTERN MAGIC VALLEY-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY
832 PM MDT THU JUN 2 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM MDT FRIDAY. 

* TEMPERATURE: LOWS OF 30 TO 34 DEGREES DEVELOPING AFTER 2 AM 
  MDT TONIGHT. 

* LOCATIONS INCLUDE: BURLEY...RUPERT...SHOSHONE...CAREY

* IMPACTS: SENSITIVE VEGETATION MAY BE KILLED OR DAMAGED IF 
  LEFT UNCOVERED TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
415 
WWUS75 KPIH 030944
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
344 AM MDT FRI JUN 3 2011

IDZ017-020-021-031500-
/O.CON.KPIH.FR.Y.0001.000000T0000Z-110603T1500Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...
INL COMPLEX...POCATELLO...BLACKFOOT...MASSACRE ROCKS
344 AM MDT FRI JUN 3 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. 

* TEMPERATURE: LOWS OF 30 TO 34 DEGREES DEVELOPING AFTER 2 AM 
  MDT TONIGHT. 

* TIMING: THE COLDEST TEMPERATURES WILL OCCUR BETWEEN 2 AM AND 
  9 AM MDT FRIDAY MORNING. 

* LOCATIONS INCLUDE: POCATELLO...BLACKFOOT...MASSACRE ROCKS... 
  IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON... INL 
  COMPLEX

* IMPACTS: SENSITIVE VEGETATION MAY BE KILLED OR DAMAGED IF 
  LEFT UNCOVERED TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
216 
WWUS75 KPIH 031408
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
808 AM MDT FRI JUN 3 2011

IDZ017-020-021-031515-
/O.CAN.KPIH.FR.Y.0001.000000T0000Z-110603T1500Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...CRATERS OF THE MOON...
INL COMPLEX...POCATELLO...BLACKFOOT...MASSACRE ROCKS
808 AM MDT FRI JUN 3 2011

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE FROST
ADVISORY. 

TEMPERATURES HAVE QUICKLY WARMED UP THIS MORNING WITH MUCH OF THE
SNAKE PLAIN ABOVE 36 DEGREES. ANY ISOLATED POCKETS OF COLDER
TEMPERATURES WILL DISAPPEAR IN THE NEXT 1 TO 2 HOURS.  

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this frost advisory went out at Jun 2, 3:26 AM MDT, 10 hours 6 minutes earlier.

Area forecast discussion, Jun 2, 3:26 AM MDT, 10 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
326 AM MDT THU JUN 2 2011

.DISCUSSION...A STORM SYSTEM IS CURRENTLY PROGRESSING TOWARD THE
STATE THIS MORNING. A COLD FRONT WITH GUSTY WEST TO SOUTHWEST
WINDS WILL BE THROUGH THE AREA BY SUNRISE. SHOWERS AND EVEN
ISOLATED THUNDERSTORMS HAVE BEEN OCCURRING ACROSS WESTERN AREAS
ESPECIALLY THE CENTRAL MOUNTAINS. AS THE SYSTEM MOVES THROUGH
TODAY...PRECIPITATION WILL SPREAD EASTWARD. WE WILL SEE SOME WET
SNOW DOWN TO AROUND 6000FT WITH HEAVIER SHOWERS BUT ANY
ACCUMULATIONS OF SIGNIFICANCE WILL BE AT MUCH HIGHER ELEVATIONS WITH
1-4 INCHES POSSIBLE THROUGH THE DAY MAINLY IN THE CENTRAL
MOUNTAINS. PRECIPITATION AMOUNTS THROUGH THIS EVENING WILL BE IN
THE 0.10-0.30 INCH RANGES IN HIGHER ELEVATIONS WITH THE CENTRAL
MOUNTAINS SEEING THE HIGHEST TOTALS. THE SNAKE PLAIN WILL SEE
LIGHT RAIN AMOUNTS ALTHOUGH THEY COULD BE LOCALLY MODERATE UNDER A
HEAVIER SHOWER/STORM. WINDS WILL CONTINUE TO BE GUSTY INTO THIS
EVENING. SUSTAINED SPEEDS OF 20-30 MPH ARE LIKELY IN MANY
LOCATIONS. SUSTAINED WINDS IN EXCESS OF 30 MPH ARE FORECAST ACROSS
MUCH OF THE SNAKE PLAIN AND UPPER SNAKE HIGHLANDS. WE HAVE DECIDED
TO BEGIN THE WIND ADVISORY WITH THE ISSUANCE OF THIS FORECAST
PACKAGE AND HAVE EXTENDED IT DOWN TOWARD POCATELLO AND AMERICAN
FALLS. BECAUSE OF THIS...THE LAKE WIND ADVISORY FOR AMERICAN FALLS
RESERVOIR HAS BEEN REPLACED WITH A NORMAL WIND ADVISORY. IT WILL
BE QUITE CHILLY TODAY COMPARED TO YESTERDAY AS HIGHS WILL BE IN
THE 50S ACROSS THE SNAKE PLAIN WITH 30S AND 40S IN HIGHER
ELEVATIONS. FOR TONIGHT AND FRIDAY...SOME WEAK ENERGY BEHIND
TODAY'S STORM WILL KEEP SOME SHOWERS GOING IN THE MOUNTAINS. IT
WILL BE A CHILLY NIGHT WITH 20S AND 30S ACROSS THE BOARD. AT THIS
POINT...WE DID NOT ISSUE A FROST ADVISORY FOR PORTIONS OF THE
SNAKE PLAIN ALTHOUGH FORECAST LOWS IN MANY AREAS WILL BE BETWEEN
32 AND 36. THE WINDS MAY STAY UP JUST ENOUGH TO KEEP FROST FROM
HAPPENING...BUT IT DOES BEAR WATCHING.

FOR THE WEEKEND...EXPECT DRY AND WARM WEATHER WITH MINIMAL CHANCES
FOR THUNDERSTORMS EVEN IN THE MOUNTAINS. BY SUNDAY...HIGHS IN SEVERAL
VALLEY LOCATIONS WILL PUSH THE 80 DEGREE MARK FOR THE FIRST TIME
THIS YEAR. THIS WILL NOT LAST LONG AS YET ANOTHER STORM SWINGS
ACROSS THE REGION SIGNALING THE RETURN TO COOL AND WET WEATHER.
EXPECT THE FIRST WAVE OF SHOWERS AND STORMS TO ARRIVE ON MONDAY.  KEYES

&&

.AVIATION...A STRONG COLD FRONT HAS MOVED THROUGH THE REGION. STRONG
WINDS ARE EXPECTED THROUGHOUT THE DAY ALONG WITH SCATTERED SHOWERS.
CEILINGS ARE EXPECTED TO REMAIN VFR...MVFR CONDITIONS ARE POSSIBLE
NEAR THE SHOWERS.

VALLE

&&

.FIRE WEATHER...A STRONG COLD FRONT HAS MOVED THROUGH THE REGION.
GUSTY WINDS WILL BE LIKELY THROUGH THE DAY ALONG WITH SCATTERED
SHOWERS. BEST CHANCES FOR PRECIPITATION WILL BE IN THE CENTRAL
MOUNTAINS. HIGH PRESSURE WILL RETURN FOR THE WEEKEND RESULTING IN
WARMER AND DRIER WEATHER.

VALLE

&&

.HYDROLOGY...THE PATTERN OF ALTERNATING BETWEEN COOL AND WET
FOLLOWED BY A COUPLE OF DAYS OF MUCH WARMER AND DRY WEATHER
CONTINUES INTO NEXT WEEK. WITH TODAY'S SYSTEM...RAIN AND MOUNTAIN
SNOW WILL OCCUR BUT ONE BIG DIFFERENCE. THE BRUNT OF THIS STORM
WILL FALL ACROSS THE CENTRAL AND NORTHERN MOUNTAINS...AWAY FROM
WHERE MOST OF THE FLOODING HAS BEEN TAKING PLACE. THERE COULD BE
SOME SLIGHT RISES IN WATER LEVELS UP NORTH...BUT NO FLOODING IS
EXPECTED. THE NEXT WARMUP PERIOD ARRIVES FOR THE
WEEKEND...FOLLOWED BY THE NEXT COOL/WET SPELL AS EARLY AS MONDAY.
WATER LEVELS WILL REMAIN HIGH AND FLOODING WILL CONTINUE. THE
AREAL FLOOD ADVISORY REMAINS IN EFFECT FOR THE
EASTERN/SOUTHEASTERN MOUNTAINS. RIVER FLOOD WARNINGS ARE STILL IN
EFFECT FOR THE HENRY'S FORK NEAR REXBURG...THE PORTNEUF RIVER AT
POCATELLO...THE SNAKE RIVER NEAR SHELLEY...AND THE SNAKE RIVER AT
BLACKFOOT. A RIVER STATEMENT IS ALSO OUT THERE FOR HIGH WATER
FLOWS ON THE SNAKE RIVER FROM AMERICAN FALLS THROUGH THE BURLEY
AREA...AS WELL AS ALONG THE SNAKE BELOW PALISADES THROUGH THE
HEISE AREA.  KEYES

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM MDT THIS EVENING IDZ020-021.

SMALL STREAM FLOOD ADVISORY CONTINUES UNTIL FURTHER NOTICE FOR
IDC005-007-011-019-029-033-041-043-051-065-081.

FLOOD WARNINGS REMAIN IN EFFECT UNTIL FURTHER NOTICE FOR THE HENRYS
FORK NEAR REXBURG...THE PORTNEUF RIVER AT POCATELLO...THE SNAKE
RIVER NEAR SHELLEY...AND THE SNAKE RIVER AT BLACKFOOT.
&&
Hazardous weather outlook, Jun 2, 3:58 AM MDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
358 AM MDT THU JUN 2 2011

IDZ018-031-032-031000-
SAWTOOTH MOUNTAINS-BIG AND LITTLE WOOD RIVER REGION-
LOST RIVER/PAHSIMEROI-
358 AM MDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

RAIN AND MOUNTAIN SNOW SHOWERS WILL SPREAD EASTWARD TODAY...WITH
ISOLATED THUNDERSTORMS LIKELY. THE CENTRAL MOUNTAINS COULD SEE AN
ADDITIONAL 0.10-0.30 INCHES OF WATER THROUGH THIS EVENING. 1-4
INCHES OF WET SNOW IS POSSIBLE AT HIGHER ELEVATIONS ACROSS THE
NORTH WITH LITTLE ACCUMULATION ELSEWHERE. LINGERING SHOWERS WITH
LIGHT AMOUNTS OF RAIN OR SNOW WILL CONTINUE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SOME LINGERING MOUNTAIN SHOWERS ARE POSSIBLE FRIDAY. THE WEEKEND
WILL BE MUCH WARMER WITH MINIMAL CHANCES OF THUNDERSTORMS. HIGHS
BY SUNDAY WILL PUSH 80 DEGREES IN THE LOWER ELEVATIONS WITH 60S
AND 70S IN THE MOUNTAINS. ANOTHER WET AND COOL PERIOD BEGINS EARLY
NEXT WEEK...AS EARLY AS MONDAY.

THE CENTRAL MOUNTAINS UNTIL NOW HAVE BEEN SPARED HEAVIER
PRECIPITATION. SLIGHT WATER RISES ARE POSSIBLE IN THE SHORT
TERM...BUT ARE EXPECTED TO RISE IN THE COMING DAYS AS WE ALTERNATE
BETWEEN COOL/WET WEATHER AND WARMER WEATHER THAT IS CONDUCIVE TO
MELT AND RUNOFF. PLEASE VISIT WEATHER.GOV/POCATELLO FOR THE LATEST
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

IDZ017-019>025-031000-
EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
358 AM MDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

RAIN AND MOUNTAIN SNOW SHOWERS WILL SPREAD EASTWARD TODAY...WITH
ISOLATED THUNDERSTORMS LIKELY. THE MOUNTAINS COULD SEE AN
ADDITIONAL 0.10-0.20 INCHES OF WATER THROUGH THIS EVENING WITH
LESSER AMOUNTS IN THE SNAKE PLAIN. SNOW IS POSSIBLE IN THE
MOUNTAINS BUT NOT MUCH ACCUMULATION IF ANY IS ANTICIPATED.
LINGERING SHOWERS WITH LIGHT AMOUNTS OF RAIN OR SNOW WILL
CONTINUE OVERNIGHT.

STRONG WEST TO SOUTHWEST WINDS OF 15-30 MPH WILL CONTINUE WITH
30-35 MPH SUSTAINED ACROSS PORTIONS OF THE SNAKE PLAN WHERE A WIND
ADVISORY IS IN EFFECT THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SOME LINGERING MOUNTAIN SHOWERS ARE POSSIBLE FRIDAY. THE WEEKEND
WILL BE MUCH WARMER WITH MINIMAL CHANCES OF THUNDERSTORMS. HIGHS
BY SUNDAY WILL PUSH 80 DEGREES IN THE LOWER ELEVATIONS WITH 60S
AND 70S IN THE MOUNTAINS. ANOTHER WET AND COOL PERIOD BEGINS EARLY
NEXT WEEK...AS EARLY AS MONDAY.

HIGH WATER LEVELS AND FLOODING WILL CONTINUE FOR THE FORESEEABLE
FUTURE ACROSS MUCH OF EASTERN IDAHO. IN AREAS THAT ARE NOT
EXPERIENCING THIS CURRENTLY WILL BEGIN TO SEE WATER LEVELS SLOWLY
RISE...ESPECIALLY IN RESPONSE TO WARMER TEMPERATURES FOLLOWED BY
RAIN ON TOP OF THE MELTING SNOW. NUMEROUS ADVISORIES AND WARNINGS
CONTINUE ACROSS EASTERN PORTIONS OF THE FORECAST AREA. PLEASE
VISIT WEATHER.GOV/POCATELLO FOR THE LATEST INFORMATION.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 2:17 AM MDTSpecial Weather StatementPIHCuster43 min

Nearby

Frost Advisories in Idaho, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.